# SDR AU960633

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713608
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, 182P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOORPOST BULKHEAD CRACKED AT RELIEF NOTCHES ON BOTH LH AND RH SIDES - CRACK LENGTH 7MM (0.275IN)
